# SDR ASOA20140625145

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  MULTIPLE AREAS OF CORROSION FOUND AROUND LOWER CARGO DOOR STRIKER PLATE AT FRAME 65.  MAINTENANCE BLENDED CORROSION, MATERIAL LOSS IS .032" OUT OF LIMITS, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW SRM 53-31-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
